Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

IMPACT FACTOR (RJIF): 8.4

Vol. 7, Issue 8, Part D (2021)

The planarity of bipartite graphs in R

The planarity of bipartite graphs in R

Author(s)
M Malathi and J Ravi Sankar
Abstract
Let R be a commutative ring and let Z(R) be its set of zero-divisors. We associate a graph Γ(R) to R with vertices Z(R)* = Z(R)-{0}, the set of non- zero zero divisors of R and for distinct u, v Z(R)*, the vertices u and v are adjacent if and only if uv = 0. In this paper, we evaluate the consistency of rectilinear crossing number of complete bipartite zero divisor graphs, in which the transformation of a non-planar graph into a planar graph is obtained by framing formula using removal of edges and removal of crossings.
Pages: 232-240  |  420 Views  63 Downloads
How to cite this article:
M Malathi, J Ravi Sankar. The planarity of bipartite graphs in R. Int J Appl Res 2021;7(8):232-240.
Call for book chapter
International Journal of Applied Research
Journals List Click Here Research Journals Research Journals